# SDR SWAA2025081300209

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 29,354 hours, 14,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT WON'T TEST. SECURED AFT FLASHLIGHT AS PER AMM 25-64-00.OPS CK OK.
